MAUDE Adverse Event Report: BIOS SRL SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)

BIOS SRL SPLENDOR X; FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Model Number SPLENDOR X
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain; patient treatment settings, patient information and patient photo.Incident form and patient photo has been received in lumenis.The device was installed on january 20, 2026 and is under warranty.A service visit was initiated due to error code 22 (shutter error) under (b)(4) ((b)(4) has been canceled due to duplication).Per the ce, he completed corrective maintenance checklist.Replaced shutter and shutter board.Verified that error 22 no longer populates, verified that shutter was operating properly at varying tempos and speeds.Verified power was within lumenis standards.Inspected interior for any loose or damaged wiring.Returned machine to readiness condition, ready for customer use.In addition, during the service visit, the ce noted as follows: "i am writing this regarding the magic touch splendorx 2.0.I was called in for an error code 22 shutter error.Before i could get into the situation with the error code, the front receptionist told me that they had burned someone during their model testing, so not an actual client of theirs, and she brought up a young woman by the name of (b)(6) from the back to show me pictures of someone that was blistered by the machine.However, the young woman named (b)(6) informed me that they were actually using too high of settings on the device and that when the trainer was here using the device everything worked perfectly with no issues from the device or the patients.The front receptionist then told me that the owner of the store was curious about getting a new device all together since they had issues.I told them to allow me to take a look at the device before anything of that nature can begin.I was unable to recreate the any error unless i forcibly moved the shutter from the "misc" screen on service mode with the alarm still on.I fired the device in varying tempos in attempts to recreate any of the shutter being stuck or not moved, but was unable to create any error.I ordered a new shutter and board in attempts to quell whatever issue they may have had, sm10233954.I just wanted to keep everyone informed with what is happening moving forward with this device." meaning, ce replaced the shutter and shutter board only as an extra precaution and not due to system malfunction.Device malfunction wasn't the suspected cause of the adverse event.A lumenis clinical healthcare manager concluded: "lumenis received a report of an adverse event involving the splendor x for laser hair removal.The patient is a male with light skin, likely fitzpatrick ii-iii.The ae form was lacking pertinent information for thorough evaluation in this case.This was the first treatment for the patient, the beard area was treated.Treatment settings are reported as: blend mode, 18mm spot, 7/6j, 20/20ms pd.Post treatment, the patient reported erythema, edema, and blistering on the right chin.He was advised to apply neosporin and a "cream from mexico".During device inspection by a ce, the provider reported "use of excessive fluence" in this case.The settings reported above are not excessive for this skin type.There is a discrepancy in information.Likely user error.As the injury occurred in only one area, it is possible that incidental double pulsing occurred.Possible effects: scarring in a high profile area." the hazard severity was rated by clinical director as 8 out of 10 - permanent injury with no impairment.According to the information received there was no device malfunction found.Regarding the clinical evaluation there was likely user error.As the injury occurred in only one area, it is possible that incidental double pulsing occurred.Finally the hazard severity was rated as serious injury.Therefore this case was determined as reportable to the fda.Lumenis is not the manufacturer of the splendor x device which was used during this procedure, lumenis has forwarded the information of this event to the legal manufacturer and is closing this complaint.
 
Event or Problem Description
Lumenis received an adverse event report by ce during service visit in the clinic.The adverse event was caused during model testing that has been burned following treatment by splendor x 2.0 device.

Brand Name
SPLENDOR X
Common Device Name
FAMILY OF SQUARE EPIL (ALEX, ALEX2, ND:YAG, ALEX+ND:YAG)
Manufacturer (Section D)
BIOS SRL
via guido rossa, 10/12
vimodrone, ita 20055
IT  20055
MDR Report Key24660887
Report Number3020611964-2026-00003
Device Sequence Number18463939
Product Code GEX
UDI-Device Identifier08052049500067
UDI-Public08052049500067
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
Report Date (Section F) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberSPLENDOR X
Device Catalogue NumberGA-5000002US
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/03/2026
Device Age2 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA03/03/2026